MathSciNet Relay Station
MathSciNet bibliographic data
MR982239 (90c:03042) 03E35 (04A15 26A21 28A05)
Corazza, Paul The generalized Borel conjecture and strongly proper orders. Trans. Amer. Math. Soc. 316 (1989), no. 1, 115–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement